Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 20, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jan 21, 2017, 5:16 PM CST for Hancock County, Mississippi; Saint Tammany Parish, Louisiana. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 21, 2017, 5:16 PM CST (23:16 UTC)
- Expired
- Jan 21, 2017, 5:45 PM CST
- In force
- 29 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Saint Tammany Parish, LA, Hancock County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 21, 5:38 PM CST | HAIL 0.75 | Slidell, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 21, 3:29 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.3 hours before the alert went out and 1 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1327 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 11.2
The text
As transmitted.
961
WUUS54 KLIX 212316
SVRLIX
LAC103-MSC045-212345-
/O.NEW.KLIX.SV.W.0020.170121T2316Z-170121T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
516 PM CST SAT JAN 21 2017
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
Southeastern St. Tammany Parish in southeastern Louisiana...
Southwestern Hancock County in southern Mississippi...
* Until 545 PM CST
* At 515 PM CST, a severe thunderstorm was located 8 miles northeast
of East New Orleans, moving northeast at 30 mph. Hail has been
reported with this storm while moving through New Orleans
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated and NWS Employee verified
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Slidell, Pearl River, Pearlington, Lacombe and Slidell Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CST for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3033 8949 3016 8967 3017 8969 3016 8970
3017 8971 3027 8998 3049 8984
TIME...MOT...LOC 2315Z 214DEG 26KT 3017 8985
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
142
WWUS54 KLIX 212342
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
542 PM CST SAT JAN 21 2017
LAC103-MSC045-212352-
/O.EXP.KLIX.SV.W.0020.000000T0000Z-170121T2345Z/
St. Tammany LA-Hancock MS-
542 PM CST SAT JAN 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. TAMMANY
PARISH IN SOUTHEASTERN LOUISIANA AND SOUTHWESTERN HANCOCK COUNTIES
WILL EXPIRE AT 545 PM CST...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
is still possible with these thunderstorms.
A tornado watch remains in effect until 900 PM CST for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3033 8949 3016 8967 3017 8969 3016 8970
3017 8971 3027 8998 3049 8984
TIME...MOT...LOC 2342Z 233DEG 26KT 3025 8983 3033 8965
$$
TDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 3:39 PM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Jan 21, 3:39 PM CST, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
339 PM CST Sat Jan 21 2017
.SHORT TERM...
Water vapor imagery indicates a very strong jet streak is about
to punch into Louisiana and Southwest Mississippi this evening.
Enhanced forcing associated with this system should provide enough
lift to overcome a more stable layer noted below 800mb in the 18z
sounding. Above this stable layer very steep lapse rates on the
order of 8.0C/km are in place. Thus, any convection that breaks
through the elevated inversion will rapidly deepen and likely turn
severe in short order. The combination of strong low level wind
shear as noted by 0-3km shear of 50 knots will allow any updrafts
to tilt which will help maintain storm intensity as they race
northeastward across the CWA. Low wet bulb zero heights of around
7900 feet along with the steep lapse rates in the favored hail
generation zone are supportive of a threat for large hail in any
severe storms that develop. Strong damaging wind gusts over 50
knots will also be quite possible given the dry mid-level airmass
in place. Helicity values are marginal, but will support the
development of rotating updrafts. Thus, some supercell
thunderstorms could develop which will further support hail
development and also allow for the possibility of isolated
tornadoes. The primary threat for the severe storms would
generally be before midnight when the greatest forcing and wind
shear is in place.
The mesoscale model guidance indicates that a third and final
round of convection will develop late tonight and early tomorrow
morning. With the cold pool aloft in place, hail will be the
primary concern with any thunderstorms that form. Have kept in
fairly high POP of 50 to 60 percent for areas north of the I-12
corridor and lower POP of 20 to 40 percent for areas of southeast
Louisiana below I-10 and across coastal Mississippi. This final
band of convection should clear the area by mid-morning tomorrow
as the parent upper level trough axis pushes through the region.
The trough should begin to pull east tomorrow night resulting in
deep layer northwest flow, increasing subsidence, dry air
advection. Some weak cold air advection will also take place, but
temperatures should only cool back to more normal levels for mid-
January by Monday. Overall, clear skies, fairly normal
temperatures, and low humidity are expected for Monday and
Tuesday.
.LONG TERM...
As the high shifts to the east on Wednesday, another frontal
boundary will slide in from the northwest. This front will pass
through the area on Wednesday bringing increased cloud cover and
scattered rain showers with it. Rain chances are generally
expected to be in the 30 to 40 percent range Wednesday into
Wednesday night. Temperatures will warm on the back of southerly
flow in advance of the front with highs rising back into the lower
70s. There could also be a period of advection fog affecting the
area Tuesday night as the temperature spread between the dewpoint
and sea surface temperatures narrows. Temperatures in the wake of
the front will cool back into the 40s and lower 50s by Wednesday
night negating the fog threat.
Some lingering isentropically forced clouds and showers could
impact parts of the CWA on Thursday, but overall a clearing and
drying trend is expected as high pressure builds back in from the
north. A much stronger surge of cold air advection will also take
place with highs on Thursday only rising to around 60 degrees.
Clear skies and cool conditions are expected on Friday with highs
in the upper 50s and lows cooling into the 30s and lower 40s.
A secondary front is then expected to slip through on Saturday.
This system will have little moisture to work with and don't
expect to see much more than an increase in cloud cover as it
moves through. However, another push of colder air should follow
this front into the area. This will help reinforce cooler than
average highs in the middle to upper 50s for the weekend.
&&
.AVIATION...
Still anticipating initiation of convection between 20-21Z and
increasing in coverage from SW to NE through about 22/03Z. General
cell motions should be NE around 25kt. Hail potential is better than
average and GR included as a TEMPO for 2-3 hr window for those
locations with the better chances of occurring. Otherwise, MVFR
convective cloud bases around 2500 ft to prevail most locations
outside convection. Winds will become more westerly in time and
increase in strength with frequent gusts as cooler and drier air
moves into the area Sunday, with a potential for LLWS conditions at
a few more exposed locations early Sunday. 24/RR
&&
.MARINE...
As a strong low pressure system pushes through the area tomorrow,
very strong westerly winds are expected to develop across the
coastal waters. A Gale Warning has been posted for most of the
area with only the tidal lakes and Mississippi sound expected to
remain in advisory levels tomorrow and tomorrow night. Wind gusts
of over 50 knots may occur in the open Gulf waters during the peak
of the gale. Seas could also approach 30 feet in the outer waters
due to these winds. Conditions will begin to ease on Monday as
high pressure settles in and the pressure gradient relaxes. Expect
to see continued SCA conditions in the Gulf waters Monday, but
rather benign conditions of 10 knots or less are forecast to be
in place by late Monday night. Seas will also fall off as the
winds decrease with seas of only 3 to 5 feet expected by daybreak
Tuesday. Another frontal boundary will approach on Wednesday and
expect to see winds increase to 20 to 25 knots Wednesday nights as
colder and drier air moves in. 32
&&
.DECISION SUPPORT...
DSS code: YELLOW
Deployed: None.
Activation: High Impact Desk, Spotter Network
Activities: Severe weather potential. Gale Warning.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 55 67 43 63 / 60 30 20 0
BTR 57 68 44 66 / 60 20 10 0
ASD 60 70 45 64 / 50 20 10 0
MSY 60 71 49 63 / 40 10 10 0
GPT 61 70 47 64 / 60 40 10 0
PQL 61 70 46 65 / 60 50 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until 6 AM CST Sunday for GMZ536-538-550-
552-555-557-570-572-575-577.
Gale Warning from 6 AM Sunday to 6 AM CST Monday for GMZ536-538-
550-552-555-557-570-572-575-577.
Small Craft Advisory from 6 AM Sunday to 6 AM CST Monday for
GMZ530-532-534.
MS...None.
GM...Small Craft Advisory until 6 AM CST Sunday for GMZ538-550-552-
555-557-570-572-575-577.
Gale Warning from 6 AM Sunday to 6 AM CST Monday for GMZ538-550-
552-555-557-570-572-575-577.
Small Craft Advisory from 6 AM Sunday to 6 AM CST Monday for
GMZ532-534.
&&Hazardous weather outlook, Jan 21, 11:28 AM CST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS LA 1128 AM CST SAT JAN 21 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-220530- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1128 AM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE LARGE AND POTENTIALLY DAMAGING HAIL THE SIZE OF QUARTERS TO GOLF BALLS IN DIAMETER. THERE IS A CHANCE FOR STRONG WIND GUSTS AND ISOLATED TORNADOES. THE PERIOD OF GREATER RISK IS BETWEEN 3 PM AND 8 PM BUT MAY ONSET SOONER AND LINGER A LITTLE LATER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORIES WILL BEGIN THIS EVENING OVER MOST COASTAL WATERS AND A GALE WATCH ALSO REMAINS IN EFFECT FOR MOST COASTAL WATERS STARTING SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED FOR THIS AFTERNOON AND EVENING. 24/RR
In the hours before
Local storm report, Jan 21, 12:05 PM CST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1205 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM TSTM WND DMG KENNER 29.98N 90.25W
01/21/2017 JEFFERSON LA PUBLIC
SEVERAL HOMES WITH SHINGLES BLOWN OFF AND FENCES DOWN ON
FURMAN DRIVE.
0637 AM MARINE TSTM WIND LAKEFRONT AIRPORT 30.04N 90.03W
01/21/2017 M48.00 MPH ORLEANS LA ASOS
&&
PGRIGSBYSpecial weather statement, Jan 21, 4:33 PM CST, 43 minutes before
Special Weather Statement
National Weather Service New Orleans LA
433 PM CST SAT JAN 21 2017
LAZ061-062-064-212315-
Upper Jefferson LA-Orleans LA-Upper St. Bernard LA-
433 PM CST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR ORLEANS...WEST CENTRAL ST.
BERNARD AND NORTH CENTRAL JEFFERSON PARISHES UNTIL 515 PM CST...
At 432 PM CST, Doppler radar was tracking a strong thunderstorm over
Terrytown, or over Timberlane, moving northeast at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
New Orleans, Chalmette, Harvey, Timberlane, East New Orleans,
Marrero, Belle Chasse, Gretna, Terrytown, Lake Catherine, Arabi,
Meraux and Lakefront Airport.
A tornado watch remains in effect until 900 PM CST for southeastern
Louisiana.
LAT...LON 2989 9012 3004 9003 3006 8996 3014 8988
3011 8985 3010 8982 3014 8975 3017 8974
3015 8963 3004 8976 3004 8982 3000 8986
2998 8985 2990 8996 2990 9001 2985 9003
TIME...MOT...LOC 2232Z 211DEG 29KT 2992 9002Special weather statement, Jan 21, 4:54 PM CST, 22 minutes before
Special Weather Statement
National Weather Service New Orleans LA
454 PM CST SAT JAN 21 2017
LAZ058>060-072-212330-
Upper Lafourche-Southern Tangipahoa-St. Charles-St. John The Baptist-
454 PM CST SAT JAN 21 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LAFOURCHE...
NORTHWESTERN ST. CHARLES AND CENTRAL ST. JOHN THE BAPTIST PARISHES...
At 453 PM CST, a strong thunderstorm was located near South Vacherie,
or 11 miles east of Thibodaux, moving northeast at 40 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Laplace, Hahnville, Reserve, Killona, New Sarpy, Taft, Edgard,
Destrehan, Norco, Montz, Paradis, South Vacherie, Luling and Des
Allemands.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
A tornado watch remains in effect until 900 PM CST for southeastern
Louisiana.
LAT...LON 2991 9067 2994 9067 3037 9029 3035 9026
3034 9027 3025 9034 3022 9041 3018 9043
3014 9043 3010 9042 3007 9039 3006 9037
3005 9028 3001 9028 2980 9053
TIME...MOT...LOC 2253Z 222DEG 35KT 2984 9064
tdLocal storm report, Jan 21, 5:03 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
503 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL METAIRIE 30.00N 90.18W
01/21/2017 E0.50 INCH JEFFERSON LA PUBLIC
&&
PGRIGSBYThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 10:53 PM CST | Dense Fog Advisory | LIX | 4 hr | |
| Jan 20, 11:43 PM CST | Tornado Warning | LIX | Wilkinson | 32 min |
| Jan 21, 12:12 AM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 33 min |
| Jan 21, 12:26 AM CST | Tornado Warning | LIX | Amite, Wilkinson | 14 min |
| Jan 21, 12:51 AM CST | Special Weather Statement | LIX | Wilkinson | 39 min |
| Jan 21, 1:06 AM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 24 min |
| Jan 21, 1:14 AM CST | Tornado Warning | LIX | Wilkinson | 31 min |
| Jan 21, 1:29 AM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 31 min |
| Jan 21, 1:41 AM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 34 min |
| Jan 21, 1:48 AM CST | Special Weather Statement | LIX | Amite | 27 min |
| Jan 21, 2:14 AM CST | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 46 min |
| Jan 21, 2:28 AM CST | Severe Thunderstorm Warning | LIX | Walthall | 32 min |
| Jan 21, 2:57 AM CST | Severe Thunderstorm Warning | LIX | Walthall | 33 min |
| Jan 21, 2:57 AM CST | Severe Thunderstorm Warning | LIX | Amite, Pike, Walthall | 48 min |
| Jan 21, 3:02 AM CST | Tornado Warning | LIX | Walthall | 13 min |
| Jan 21, 3:04 AM CST | Tornado Warning | LIX | Walthall | 15 min |
| Jan 21, 4:43 AM CST | Special Weather Statement | LIX | Pearl River | 62 min |
| Jan 21, 5:22 AM CST | Severe Thunderstorm Warning | LIX | Hancock, Pearl River | 38 min |
| Jan 21, 6:00 AM CST | Special Weather Statement | LIX | Hancock, Harrison | 30 min |
| Jan 21, 8:59 AM CST | Special Weather Statement | LIX | Jackson | 31 min |
| Jan 21, 11:03 AM CST | River Flood Warning | LIX | Hancock, Pearl River | 13 days |
| Jan 21, 5:47 PM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 28 min |
| Jan 21, 5:51 PM CST | Special Weather Statement | LIX | Hancock | 39 min |
| Jan 20, 10:53 PM CST | Marine Dense Fog Advisory | LIX | 4 hr | |
| Jan 20, 11:01 PM CST | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 29 min |
| Jan 20, 11:15 PM CST | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 30 min |
| Jan 21, 1:51 AM CST | Special Weather Statement | LIX | Tangipahoa | 39 min |
| Jan 21, 2:20 AM CST | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 25 min |
| Jan 21, 2:48 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Saint Helena | 10 min |
| Jan 21, 3:28 AM CST | Areal Flood Advisory | LIX | East Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge | 2 hr |
| Jan 21, 3:37 AM CST | Special Weather Statement | LIX | Saint Helena | 38 min |
| Jan 21, 3:40 AM CST | Small Craft Advisory | LIX | 35 hr | |
| Jan 21, 4:45 AM CST | Special Weather Statement | LIX | Ascension, Livingston, Tangipahoa | 60 min |
| Jan 21, 5:00 AM CST | Special Weather Statement | LIX | Washington | 30 min |
| Jan 21, 5:24 AM CST | Special Marine Warning | LIX | 96 min | |
| Jan 21, 6:08 AM CST | Severe Thunderstorm Warning | LIX | Jefferson, Orleans | 37 min |
| Jan 21, 6:38 AM CST | Special Marine Warning | LIX | 37 min | |
| Jan 21, 10:58 AM CST | River Flood Warning | LIX | Saint Helena | 33 hr |
| Jan 21, 3:44 PM CST | Gale Warning | LIX | 41 hr | |
| Jan 21, 4:33 PM CST | Special Weather Statement | LIX | Orleans | 42 min |
| Jan 21, 4:51 PM CST | Special Marine Warning | LIX | 24 min | |
| Jan 21, 4:54 PM CST | Special Weather Statement | LIX | Saint John the Baptist | 36 min |
| Jan 21, 4:56 PM CST | Severe Thunderstorm Warning | LIX | Saint Charles | 19 min |
| Jan 21, 5:02 PM CST | Tornado Warning | LIX | Orleans | 13 min |
| Jan 21, 5:11 PM CST | Tornado Warning | LIX | Saint Charles | 7 min |
| Jan 21, 5:20 PM CST | Special Marine Warning | LIX | 40 min | |
| Jan 21, 5:42 PM CST | Special Marine Warning | LIX | 33 min | |
| Jan 21, 5:52 PM CST | Special Marine Warning | LIX | 38 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.